# SDR WWMA9800016

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Switch
- Part number: GPP125012
- Condition: Failed
- Location: Hydraulic Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SYSTEM FAILED ON TAXI.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE SWITCH HAD FAILED AND THUS NOT TURNING ON THE PRESSURE PUMP.  THE PRESSURE SWITCH WAS REPLACED AND THE HYDRAULIC MOTOR WAS ALSO REPLACED DUE TO UNUSUAL GRINDING NOISES.  MOTOR (P/N 4018502) (S/N EQ32) HAD 2674 HRS TSO.
